# SDR ABXA9600510

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2050
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: 01537053
- Condition: Sheared
- Location: Elevator
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DISCOVERED A BINDING ELEVATOR DURING PREFLIGHT.  FOUND ELEVATOR DOWN SPRING ROD ATTACH BOLT SHEARED.  REPLACED BOLT AND CHECKED DOWN SPRING INSTALLATION IAW YS-11 MM CHAPTER 27-31-3, NO DEFECTS NOTED.
